Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes blood in the stool?

i had bright red blood in my stool for the past 2 and half weeks on and off no pain. i found it happens more often after drinking alcohol. i have a slight tender feeling in my abdominal area doesn't really hurt tho. i took antibiotics but its still occurring
Tue, 24 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Your symptoms seem to be related to hemorrhoids. Some advices that I can give to you are:

-Add fiber to your diet slowly to avoid problems with gas.
-Use topical treatments.
-Apply an over-the-counter hemorrhoid cream or suppository containing hydrocortisone, or use pads containing witch hazel or a numbing agent.
-Soak regularly in a warm bath or sitz bath.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Abdominal pain


What causes blood in the stool?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Your symptoms seem to be related to hemorrhoids. Some advices that I can give to you are: -Add fiber to your diet slowly to avoid problems with gas. -Use topical treatments. -Apply an over-the-counter hemorrhoid cream or suppository containing hydrocortisone, or use pads containing witch hazel or a numbing agent. -Soak regularly in a warm bath or sitz bath. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi